# SDR MALA976450

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E CHECK, LOCATED DENTS ON RIGHT FUSELAGE SKIN AFT OF ICE SHIELD FROM FS 339.0 TO 363.0, BETWEEN SL 1615 AND SL 1617.  FFV MAINTENANCE REPAIRED WITH DOUBLER, SRM 51-10-10 AND 53-70-10.
